# SDR DL72W971573

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545906
- Condition: Corroded
- Location: Bs 680-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN STA 680 AND 700 AND BETWEEN STR 26L AND 26R WAS FOUND WITH TWO SPOTS OF CORROSION WHICH REQUIRED CUTOUTS.  ADDITIONALLY, TWO EXISTING DOUBLER REPAIRS ARE IN THE AREA WITH LESS THAN 1 SEPARATION.  ALL DAMAGE WAS REMOVED BY SPLICING IN A NEW SKIN PANEL FWD OF STA 710.
